# SDR MALA954671

- Difficulty date: October 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N26863
- Make and model: Swrngn SA227AC
- Aircraft serial: AC650B
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Part number: 2731141
- Condition: Worn
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION IN MSP, MAINTENANCE FOUND THE LEFT FLAP ROLLER DOUBLER, P/N 27-31141, NEARING WEAR LIMITS.  REPAIRS WERE COMPLETED BY REPLACING THE DOUBLER IAW FAC SRM 57-90-10 AND ARP 57-20-9424.  (M)
